Existence of solutions of stationary compressible navier-stokes equations with large force

Hi Jun Choe, Bum Ja Jin

Research output: Contribution to journalArticle

9 Citations (Scopus)


In this paper, we consider the Navier-Stokes equations for isentropic, compressible flows of a polytropic gas in a bounded domain. The equations to be considered are obtained by scaling to dimensionless form and then replacing the density ρ by ρ+ε 2 ρ, where ε is a Mach number. The existence of solutions has been known only for small forces or large potential forces near a rest state. The aim of this paper is to give a proof of the existence of stationary compressible Navier-Stokes equations with large force, when the Mach number ε is small.

Original languageEnglish
Pages (from-to)54-88
Number of pages35
JournalJournal of Functional Analysis
Issue number1
Publication statusPublished - 2000 Jan 1


All Science Journal Classification (ASJC) codes

  • Analysis

Cite this